# SDR VNAA20241213015

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670341421
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD DOOR POST RBL 12 & LBL 12 AT FS280.   BULKHEAD DOOR POST RBL 12 & LBL 12 AT FS280.00 WAS REPAIRED PER CRJ900 SRM 53-11-10-201-006-A01
